MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 36IN 3-0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 36IN 3-0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8976H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an abdominal aortic aneurysm repair procedure on (b)(6) 2022 and suture was used.The suture broke during the procedure.The case was completed and there were no adverse consequences.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.- product code is 8976h.Lot # is qkbdmr.It was one procedure not multiple.Case completed with no patient consequences.Date was (b)(6) 2022.Case was aaa.A different box of suture was used.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).Related events captured via 2210968-2022-07155.
 
Additional Manufacturer Narrative
Product complaint #(b)(4) date sent to the fda: 11/01/2022.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
PRLNE BLU 36IN 3-0 D/A V-7
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
san lorenzo PR 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15329368
Report Number2210968-2022-07154
Device Sequence Number5374828
Product Code GAW
UDI-Device Identifier10705031022232
UDI-Public10705031022232
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number8976H
Device Catalogue Number8976H
Device Lot NumberQKBDMR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown